Translator Disclaimer
September 2020 Periodic solutions to certain classes of third order delay differential equations
S. A. Olayemi, B. S. Ogundare
Tbilisi Math. J. 13(3): 171-187 (September 2020). DOI: 10.32513/tbilisi/1601344907

Abstract

In this paper, existence of unique periodic solutions for two classes of third order delay differential equations are considered. The two equations are expressed in their integral equivalents with which suitable Green’s function is constructed and its associated properties stated. The main tool adopted to establish the existence of unique periodic solutions to the classes of delay differential equations is the Krasnoselskii’s fixed point theorem due to its applicability to the combination of a compact and contraction mappings which occur in dealing with perturbed differential operators.

Citation

Download Citation

S. A. Olayemi. B. S. Ogundare. "Periodic solutions to certain classes of third order delay differential equations." Tbilisi Math. J. 13 (3) 171 - 187, September 2020. https://doi.org/10.32513/tbilisi/1601344907

Information

Received: 7 January 2020; Accepted: 20 August 2020; Published: September 2020
First available in Project Euclid: 29 September 2020

MathSciNet: MR4154843
Digital Object Identifier: 10.32513/tbilisi/1601344907

Subjects:
Primary: 34K13
Secondary: 34K25, 34K99

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • September 2020
Back to Top